My doctor prescribed Lamictal for me, thankfully.
My other medications were failing, drastically. Sleeping was my best friend and that fact bothered me tremendously!!! My doctor recommended Lamictal to help regulate my sleep pattern and encrease my energy.
Now, at first I was hesitant. See, I'm one of these people who absolutely HATE taking medications. I have learned over the years that if I don't take them..... I'm not a nice person and it affects my children horribly. Something I can't live with, they shouldn't have to be "traumatized" by mom's erratic behavior.
Anyway, my Lamictal affects me "funny", at times. I take 75 mg's in the morning and sometimes it makes me a bit loopy and tired. Wait, I'm not sure about tired, although the best answer for the loopy side is to lay down.
I've discussed it with my doctor on numerous occassions. (I absolutely adore my doctor!! She answers every question I have and does it with a smile, while telling me that if I have any more questions to call her, any time! Always, ALWAYS have a doctor you can talk to!!!) Anyway, we can not figure out why it affects me sometimes but not others.
My theory is that I take my night meds to close to my morning meds. Unfortunately I have not tested this theory yet. I tend to work late and then forget when I get up to write down what time I took the morning meds and the evening meds. (It's a blonde things) ;)
We haven't changed the dosage because it isn't a henderance, it's just a tad bit annoying. It makes my eye's a bit fuzzy at the worst but it passes. I will live with the "tad bit" of annoyance just to remain grouch free and sleep free. I rather like living a "normal" life.
But... I was wondering if there could be any other possible answer as to why my meds affect me sometimes and not others?